# SDR VNAA2012042200011

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 19,470 hours, 19,235 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Seated
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AIRCRAFT NEVER PRESSURIZED DURING CLIMBOUT.  DIFFERENTIAL PRESSURE CLIMBED WITH AIRCRAFT.  CABIN ALTITUDE CAUTION MESSAGE APPEARED, FOLLOWED BY MASTER WARNING CABIN PRESSURE.  CREW RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND AFT CARGO DOOR UNSEATED.  MAINTENANCE CLOSED AFT CARGO DOOR AND PERFORMED OPERATIONAL AND PRESSURIZATION CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
